# SDR SWAA2025071580586

- Difficulty date: June 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 277 TO BS 294.5 BL0 AT FWD GALLEY AREA.   REPLACED WEB LOCATED BETWEEN BS 277 TO BS 294.5 BL0 AT FWD GALLEY AREA IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 141A5400 SHEET 20 REV -. CRACK LENGTH IS L:0.421 INCHES .
